# SDR UPS03M40286

- Difficulty date: February 15, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft time: 22,206 hours, 7,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D11047150T615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CABIN INTERIOR FOUND LONGERON SPICE L-18L BETWEEN STA 5-113 & STA 15 41 WITH CRACK AS MARKED.  REMOVED CRACKED LONGERON SPICE L-18 BETWEEN STA 5-113 TO 1541 AS PER SRM 51-33-01 VOL 2 REV 32.  NEW STRINGER SPLICE FAB AS PER DWG A5A7112, FAB LONGERON SPLICE, INSTALLED AS PER SRM 51-33-01 VOL 2 REV 32.
